AMS Bookstore LOGO amslogo
AMS TextbooksAMS Applications-related Books
An Initiation to Logarithmic Sobolev Inequalities
Gilles Royer, Université d'Orléans, France
A co-publication of the AMS and Société Mathématique de France.

SMF/AMS Texts and Monographs
2007; 119 pp; softcover
Volume: 14
ISBN-10: 0-8218-4401-6
ISBN-13: 978-0-8218-4401-4
List Price: US$42
Member Price: US$33.60
Order Code: SMFAMS/14
[Add Item]

Request Permissions

This book provides an introduction to logarithmic Sobolev inequalities with some important applications to mathematical statistical physics. Royer begins by gathering and reviewing the necessary background material on selfadjoint operators, semigroups, Kolmogorov diffusion processes, solutions of stochastic differential equations, and certain other related topics. There then is a chapter on log Sobolev inequalities with an application to a strong ergodicity theorem for Kolmogorov diffusion processes. The remaining two chapters consider the general setting for Gibbs measures including existence and uniqueness issues, the Ising model with real spins and the application of log Sobolev inequalities to show the stabilization of the Glauber-Langevin dynamic stochastic models for the Ising model with real spins. The exercises and complements extend the material in the main text to related areas such as Markov chains.

Titles in this series are co-published with Société Mathématique de France. SMF members are entitled to AMS member discounts.


Advanced graduate students and researchers interested in mathematical statistical physics.

Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia